Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 6 found articles
 
 
  First-and second-order optimality conditions for mathematical programs with vanishing constraints
 
 
Title: First-and second-order optimality conditions for mathematical programs with vanishing constraints
Author: Hoheisel, Tim
Kanzow, Christian
Appeared in: Applications of mathematics
Paging: Volume 52 (2007) nr. 6 pages 495-514
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands